# SDR CALA2019102981845

- Difficulty date: October 26, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 65,447 hours, 23,398 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53013
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HRZ STAB IN-SPAR STIFFNER NO.4 CRACKED AT TRANSITION RADIUS. REF AAR NR 99851828 REPAIRED LT HORZ.STAB.IN-SPAR RIB AT STIFFNER NO.4 TRANSITION RA DIUS PER B737-800 SRM 55-10-09 REPAIR 4 FIG 202 (A) THIS IS A CA TEGORY "A" REPAIR.
